# SDR MASA2017100612692

- Difficulty date: October 6, 2017
- Submitted: October 7, 2017
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 32,854 hours, 26,713 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Duct
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED UPON LANDING DUE TO BLEED DUCT WARNING IN FLT
